T Nation

Jacked-Up First Cycle

Im 5’5 145 and 29. I finally have the chance to increase my gains through anabolics, but Im not seeing or feeling the results I thought I would have by now.

The ‘dude’ offered me sust, anadrol tabs and deca. He recommended the tabs or sust for my first cycle, but of course out of my own stupidity I went with deca only.

So 1cc of 300 deca on monday. After further research turns out deca only is the least desireable cycle ever. This left me scrambling to grab the sust off ‘dude.’ I was able to swoop on sust 350 last night but the exp date is 9/08. Fucking annoying.

So last night I hit up 1.5 deca and 1.0 of the sust (which I hope will still be effective). I now I started my cycle wrong but what I can I do to salvage this opportunity? When will I see and feel an increase in strengh?

In six days its been 750 deca and 350 sust. When should I take the sust again, and do I plunge the pin into both vials and go with one injection or two seperte for each anabolic?

If your only into it a week I’d stop the cycle altogether and figure out what you are doing.

Your test barely expired, it should be fine.

Test is ran at a higher dose than deca, sustanon is shot EOD, what pct do you plan to use? (just a few things)

You don’t know much of anything and are risking messing up your body.

I’d personally stop all steroids since you’ve only been on for 1 week and do more research before starting them again.

Your also tiny, start eating more first.

DG

I thought sust was once a week not every other day like prop. Im figuring this is my second week since last mon it was 1cc of deca at 300, and saturday it was 1.5cc deca, 1cc sust at 350.

If i just stop now about how long till all my levels are normal? This seems like the best couse of action since I fucked up right from the start

No chance of the gym today, as the injection site is plenty soar. Im guessing this is because of the 2.5cc shot last nite.

[quote]Acid X wrote:
I thought sust was once a week not every other day like prop. Im figuring this is my second week since last mon it was 1cc of deca at 300, and saturday it was 1.5cc deca, 1cc sust at 350.

If i just stop now about how long till all my levels are normal? This seems like the best couse of action since I fucked up right from the start

No chance of the gym today, as the injection site is plenty soar. Im guessing this is because of the 2.5cc shot last nite.

[/quote]

If you stop now, there should be little damage done to your hpta and imo it will recover fairly fast.

Sustanon is shot eod because of the propionate ester.

If you look up some test/deca threads you will see where your mistakes have been.

Stop now and start by reading the stickies, then start searching out for threads that involve your cycle.

DG

Do as DG said, and stop now. You can then make sure you have enough of everything to proceed and you can be doing research in the mean time.

should I swoop on some nolvadex for a few weeks?

It would be completely unnecessary with what little you’ve taken so far… don’t worry about it.

im totally demobilized. my left cheek hurts like a fucking bitch. Since I started this last week, ive been eating shitty, not working out as much as I should, and basically a headcase. Im a testament as to what not to do. Im gonna regroup this week and talk to dude on the 17th. last time he offered me anadrol tabs, sust and or deca. Im gonna heavily research my next move, but am guessing Ill get a unexpired bottle of sust and some tabs, and start fresh at the end of the month. Thanks for the replies

[quote]Acid X wrote:
im totally demobilized. my left cheek hurts like a fucking bitch. Since I started this last week, ive been eating shitty, not working out as much as I should, and basically a headcase. Im a testament as to what not to do. Im gonna regroup this week and talk to dude on the 17th. last time he offered me anadrol tabs, sust and or deca. Im gonna heavily research my next move, but am guessing Ill get a unexpired bottle of sust and some tabs, and start fresh at the end of the month. Thanks for the replies[/quote]

no problem man. If you do some researching here on this site and forum you will find a lot of good info and probably answer most of your questions.

I’d recommend doing a search here on this site of every steroid, etc your planning on using. I’d also recommend reading some of the stickies at the top of the forum that are designed for people in your case.

Good luck man.

DG

The pain from the injection sight is significant and demobilizing. Im guessing the circumference is 7in x 7in. I believe there is a small amount of swelling but it dosnt look red and isnt all that hot. However the pain is accompanied by a 99.7 fever and climbing.

I’ve been researching non stop and its hard to make a diagnosis. This is the 2nd evening after the injection and the 3rd evening overall. I have work tomorrow and am afraid I may have an infection festering. Im praying this is just because of the sust and the quanitity of the injection. Go see a doctor or just ride it out?

it could be a reaction to the test, or possibly an infection. Did you swab before injecting?

I don’t know too much about this here…maybe one of the other members will chime in.

if it really bothers you then definitely see a doc.

DG

where is the sust from - no sources please, just quality and make.

you should see a doctor JUST to get some antibiotics in case… but it sounds more likely to be too high BA content.

I bought some Eq once from AS that was so painful it was impossible to use as it was. I managed to re-prepare it, but i can put up with pain. I couldnt walk!

Brook

the label says ‘designer pharmecuatical’ (its spelled properly on the label). Dude says its his pharmicist who cooks it up on his own. Honestly I didnt ask to many questions about his source. Pains a little less today, and no fever so far but that might be because of the tylenol. Earliest I can see the doc is thursday, hope Im all good till then. Its not the pain that bothers me, It’s the thought I may have an infection that is worrying

I wanted to know the brand and source to assess if it is likely that it could be a high benzly alcohol content that is causing the problem.

Aaand… it sure sounds possible.

A “pharmacist” brews it up? wow! he must have alot of degrees to be able to make steroids man.

:wink:

Yeah, listen to DG for sure. Any time under 2 weeks “ON” and you shouldn’t need any sort of PCT for a test based cycle since your system will recover pretty fast, so you’re safe there.

I second the high BA content. You should get some sterile oil to cut your sust with, or bake your sust.

You’re fine on the expiration date.

You need more research as to what ratios of deca and test to go with, and how often to inject them.

what do I tell the doctor? i have ppo insurance, Im bound to lose my coverage If I say im hurt from roids

the deca nan 300 vial says with benzo 2percent and gso 68percent. The sust has no percentages listed. I swabbed both vial tops with alcohol. The pinkness is spread out the circumference of my hand. Get this I called my doctors nurse and gave her the info, she left a message saying the dr. cannot accomodate you! Low grade fever still and bad pain. Not sure what to do at this point. Everyone at work was asking me why i was walking with a limp, this is totally fucked up

I feel for you. Definitely not the outcome you were looking for. It is at these times that we ask ourselves what the hell we were doing and wish we could just undo the cycle and go back to were we were prior. Doc sounds like an uncaring jerk. What does “doc cannot accomodate you” mean anyway?

Do you have any other avenues to seek medical attention? Do what you have to do to get yourself well. If it is an infection, it may require aspiration to alleviate the pain and suck out the bad stuff before it does irreparable damage (could possibly leave a hole in the muscle if left to antibiotics to slowly tame infection).

Good luck bud…

I think that you have just scared the shit out of him some more dynamo.

I have been rendered virtually incapable of walking from some gear with too high a BA content.
The limp was so bad i simply couldnt bear weight on my right leg after the thigh AND glute shot (i injected 6ml that time in different sites of different compounds IIRC).
I had to limp so badly it was IMPOSSIBLE to hide… but you just say you pulled it or something… whatever.

I also thought it was an abscess… and the pain and ridiculous disability lasted… wait for it… a fucking week!

So… just so you know, it really can be THAT bad and still just be benzyl alcohol content.

For the record, the deca isnt the one i suspect of high BA, and at 2% it is perfect.

How many days has it been since the first time you thought it may be infected? If it has been 5 or more and the pain is getting WORSE not better, then you can be fairly sure it is infected… under 5 days it can easily still be BA IME.

JJ

[quote] Brook wrote:
I think that you have just scared the shit out of him some more dynamo.

[/quote]

LOL, I got a little chuckle outta that one because I was thinking the same thing!

I wanna second what Brook has said. Too high BA content can really make for some lousy days following a pin. Anyways, good luck.